# SDR DL757071594

- Difficulty date: December 1, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- Aircraft time: 63,904 hours, 29,505 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: W0624001420
- Condition: Broken
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DID NOT DEPLOY DURING SAMPLING EVENT.  TROUBLESHOT PER WD 25-65-21.  FOUND WIRE HARNESS W0624 ON P79 PANEL TIED TOO TIGHT CAUSING WIRE COMING FROM RELAY BASE K10536 TO BE VERY TAUGHT.  THIS CAUSED WIRE TO BREAK FROM PIN  B1.  REPLACED B1 PIN IN RELAY BASE K10536.  TESTED FOR 28 VOLTS DC AT RIGHT OVERWING SLIDE PRESSURE BOTTLE SQUIB.  TEST GOOD.
